# SDR A6WA202101217559

- Difficulty date: January 16, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 38,480 hours, 39,936 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R350035
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE OF FUSELAGE HAS DENT AT FS 596.00, STGR 3R AND STGR 4R.  AIRCRAFT REMOVED FROM SERVICE.  EVALUATED DENT AT FS 596.00, STGR 3R AND STGR 4R, 1.7 L X 1.6 W X 0.057 D, FOUND TO BE OUT OF LIMITS FOR SHARP CREASES. IAW CRJ200 SRM 53-00-31, (REV 38).  ALLOWABLE DAMAGE FIG 103 SHEET 4 DEPTH GAUGE S/N: 2151 CAL DUE: 10-21-2021.  CUT OUT DAMAGED AREA 15.0 L X 4.2 W, REF CRJ200 DTM 53-00-31.  PERFORMED HFEC INSPECTION ON CUT-OUT AREA ON UPPER FUSELAGE AT FS 596.00, STGR 1R TO STGR 2R, REF CRJ200 SRM 53-00-31 AND CRJ200 PART (1) NDTM 51-20-06, (REV 42).  NO INDICATION NOTED.  ET TESTER S/N :60007150515 CAL DUE: 10-09-2021.  FABRICATED, DRILLED, AND COUNTERSUNK REPAIR DOUBLER, 0.063 L X 9.500 W, REF CRJ200 SRM 53-00-31 FIG.201, REPAIR NR 1, (REV 38).  APPLIED PROTECTIVE FINISH TO REPAIR DOUBLER AND REPAIR AREA, REF CRJ200 SRM 51-25-01, (REV 38).  INSTALLED REPAIR DOUBLER AT FS 589.00 TO FS 596, STGR 3R TO STGR 4R, REF CRJ200 SRM 53-00-31 FIG.201, REPAIR NR 1, (REV 38).  APPLIED PROTECTIVE FINISH ON REPAIR DOUBLER, REF CRJ200 SRM 53-00-31 FIG 201, REPAIR NR 1, (REV 38).
